MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D TEST SYSTEM
Catalog Number 09038086190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys vitamin d total iii results for 1 patient sample on a cobas e 801 analytical unit.The initial result was >120 ng/ml.On (b)(6) 2026, the sample was repeated on another module, and the result was 31.1 ng/ml.On (b)(6) 2026, the sample was repeated on the same module as the initial result, and the result was 31.1 ng/ml.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The qc was acceptable.A general reagent issue was excluded.The alarm trace showed numerous sample quality alarms on the date of the event.The investigation reviewed images provided by the customer.The sample showed no bubbles, foam, or fibrin.The images showed that the instrument's surface is dirty and requires cleaning.The investigation did not identify a specific cause of the event.The investigation did not identify a product problem.

Brand Name
ELECSYS VITAMIN D TOTAL III
Common Device Name
VITAMIN D TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24689355
Report Number1823260-2026-01077
Device Sequence Number10041972
Product Code MRG
UDI-Device Identifier07613336172650
UDI-Public07613336172650
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K210901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number09038086190
Device Lot Number86897201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown